MathSciNet Relay Station
MathSciNet bibliographic data
MR1693501 (2000f:58021) 58D10 (57S25 58A30)
Datta, Mahuya; Mukherjee, Amiya Parametric homotopy principle of some partial differential relations. Math. Slovaca 48 (1998), no. 4, 411–421.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement